Alert archive / New Jersey / Winter Weather Advisories in 2013
Winter Weather Advisory 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter weather advisory at Feb 2, 2013, 2:47 PM EST for 4 counties in Pennsylvania; 8 counties in New Jersey. It took effect at Feb 2, 2013, 7:00 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2013, 2:47 PM EST (19:47 UTC)
- In effect from
- Feb 2, 2013, 7:00 PM EST
- Expired
- Feb 3, 2013, 4:03 AM EST
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 36 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
746 WWUS41 KPHI 021947 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 247 PM EST SAT FEB 2 2013 NJZ012>014-020-026-030900- /O.NEW.KPHI.WW.Y.0007.130203T0000Z-130203T1800Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...SANDY HOOK... JACKSON...LONG BEACH ISLAND 247 PM EST SAT FEB 2 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY. * LOCATIONS...MIDDLSEX...MONMOUTH AND OCEAN COUNTIES IN NEW JERSEY. * HAZARD TYPES...SNOW * ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 3 INCHES. * TIMING...LIGHT SNOW WILL OVERSPREAD THE REGION EARLY THIS EVENING...THEN BECOME STEADIER LATE THIS EVENING THROUGH THE OVERNIGHT HOURS INTO SUNDAY MORNING. THE SNOW WILL BECOME MORE INTERMITTENT EARLY SUNDAY AFTERNOON. * IMPACTS...UNTREATED DRIVING AND WALKING SURFACES WILL BECOME SNOW COVERED AND SLICK. THIS COULD LEAD TO LOCALLY HAZARDOUS DRIVING CONDITIONS. * WINDS...WEST 5 TO 10 MPH. * TEMPERATURES...AROUND 30. * VISIBILITIES...COULD DROP TO NEAR ONE-HALF MILE AT TIMES LATE THIS EVENING INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ NJZ015-017>019-022-025-027-PAZ070-071-104-106-030900- /O.NEW.KPHI.WW.Y.0007.130203T0000Z-130203T1800Z/ MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-ATLANTIC- COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- EASTERN MONTGOMERY-LOWER BUCKS- INCLUDING THE CITIES OF...TRENTON...GLASSBORO...CAMDEN... CHERRY HILL...MOORESTOWN...MOUNT HOLLY...HAMMONTON... ATLANTIC CITY...WHARTON STATE FOREST...MEDIA...PHILADELPHIA... NORRISTOWN...LANSDALE...MORRISVILLE...DOYLESTOWN 247 PM EST SAT FEB 2 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY. * LOCATIONS...PORTIONS OF SOUTHEAST PENNSYLVANIA...AS WELL AS PARTS OF CENTRAL AND SOUTHERN NEW JERSEY. * HAZARD TYPES...SNOW * ACCUMULATIONS...SNOW ACCUMULATION OF 1 TO 3 INCHES...WITH THE HIGHEST AMOUNTS IN MERCER COUNTY NEW JERSEY. * TIMING...LIGHT SNOW WILL OVERSPREAD THE REGION EARLY THIS EVENING...THEN BECOME STEADIER LATE THIS EVENING THROUGH THE OVERNIGHT HOURS INTO SUNDAY MORNING. THE SNOW WILL BECOME MORE INTERMITTENT EARLY SUNDAY AFTERNOON. * IMPACTS...UNTREATED DRIVING AND WALKING SURFACES WILL BECOME SNOW COVERED AND SLICK. THIS COULD LEAD TO LOCALLY HAZARDOUS DRIVING CONDITIONS. * WINDS...SOUTHWEST 5 TO 10 MPH. * TEMPERATURES...IN THE UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
2 follow-up statements
516 WWUS41 KPHI 030241 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 941 PM EST SAT FEB 2 2013 NJZ012>014-020-026-031100- /O.CON.KPHI.WW.Y.0007.000000T0000Z-130203T1800Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...SANDY HOOK... JACKSON...LONG BEACH ISLAND 941 PM EST SAT FEB 2 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... * LOCATIONS...MIDDLSEX...MONMOUTH AND OCEAN COUNTIES IN NEW JERSEY. * HAZARD TYPES...SNOW * ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 3 INCHES. * TIMING...LIGHT SNOW HAS OVERSPREAD THE AREA...AND WILL BECOME STEADIER THROUGH THE OVERNIGHT HOURS INTO SUNDAY MORNING. THE SNOW WILL BECOME MORE INTERMITTENT EARLY SUNDAY AFTERNOON. * IMPACTS...UNTREATED DRIVING AND WALKING SURFACES WILL BECOME SNOW COVERED AND SLICK. THIS COULD LEAD TO LOCALLY HAZARDOUS DRIVING CONDITIONS. * WINDS...WEST 5 TO 10 MPH. * TEMPERATURES...AROUND 30. * VISIBILITIES...COULD DROP TO NEAR ONE-HALF MILE AT TIMES LATE THIS EVENING INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ NJZ015-017>019-022-025-027-PAZ070-071-104-106-031100- /O.CON.KPHI.WW.Y.0007.000000T0000Z-130203T1800Z/ MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-ATLANTIC- COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- EASTERN MONTGOMERY-LOWER BUCKS- INCLUDING THE CITIES OF...TRENTON...GLASSBORO...CAMDEN... CHERRY HILL...MOORESTOWN...MOUNT HOLLY...HAMMONTON... ATLANTIC CITY...WHARTON STATE FOREST...MEDIA...PHILADELPHIA... NORRISTOWN...LANSDALE...MORRISVILLE...DOYLESTOWN 941 PM EST SAT FEB 2 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... * LOCATIONS...PORTIONS OF SOUTHEAST PENNSYLVANIA...AS WELL AS PARTS OF CENTRAL AND SOUTHERN NEW JERSEY. * HAZARD TYPES...SNOW * ACCUMULATIONS...SNOW ACCUMULATION OF 1 TO 3 INCHES...WITH THE HIGHEST AMOUNTS IN MERCER COUNTY NEW JERSEY. * TIMING...LIGHT SNOW HAS OVERSPREAD THE REGION EARLY THIS EVENING...AND WILL BECOME STEADIER THROUGH THE OVERNIGHT HOURS INTO SUNDAY MORNING. THE SNOW WILL BECOME MORE INTERMITTENT EARLY SUNDAY AFTERNOON. * IMPACTS...UNTREATED DRIVING AND WALKING SURFACES WILL BECOME SNOW COVERED AND SLICK. THIS COULD LEAD TO LOCALLY HAZARDOUS DRIVING CONDITIONS. * WINDS...SOUTHWEST 5 TO 10 MPH. * TEMPERATURES...IN THE UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
825 WWUS41 KPHI 030903 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 AM EST SUN FEB 3 2013 NJZ012>015-017>020-022-025>027-PAZ070-071-104-106-031015- /O.CAN.KPHI.WW.Y.0007.000000T0000Z-130203T1800Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- EASTERN MONTGOMERY-LOWER BUCKS- INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...SANDY HOOK... TRENTON...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...HAMMONTON...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...MEDIA...PHILADELPHIA... NORRISTOWN...LANSDALE...MORRISVILLE...DOYLESTOWN 403 AM EST SUN FEB 3 2013 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE WINTER WEATHER ADVISORY. THE SNOW HAS COME TO AN END ACROSS THE REGION. THOUGH THERE COULD BE A PERIOD OF SNOW DURING THE AFTERNOON HOURS ACROSS EASTERN NEW JERSEY GENERAL AMOUNTS SHOULD BE LESS THAN AN INCH. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Feb 2, 11:14 AM EST, 3 hours 33 minutes earlier.
Area forecast discussion, Feb 2, 11:14 AM EST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1114 AM EST SAT FEB 2 2013 .SYNOPSIS... HIGH PRESSURE RIDGING UP FROM THE SOUTH WILL PASS OFF THE COAST TODAY. A WEAK LOW PRESSURE SYSTEM WILL MOVE OUT OF THE GREAT LAKES REGION AND TOWARD OUR AREA TONIGHT, AND A SECONDARY LOW WILL DEVELOP NEAR THE MID ATLANTIC COAST. THE SECONDARY LOW WILL STRENGTHEN AS IT LIFTS NORTHEAST INTO SUNDAY. ANOTHER WEAK LOW WILL PASS NEAR THE AREA AROUND MONDAY NIGHT. STILL ANOTHER WEAK LOW IS EXPECTED TO MOVE TOWARD THE AREA TUESDAY, AND A SECONDARY LOW WILL DEVELOP AND STRENGTHEN OFFSHORE INTO WEDNESDAY. HIGH PRESSURE IS FORECAST TO BUILD ACROSS THE AREA LATE WEDNESDAY INTO THURSDAY. A FRONTAL SYSTEM MAY ARRIVE AROUND FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... NO SIGNIFICANT CHANGE TO THE FORECAST SO FAR. SOME LIGHT SNOW IS MAKING ITS WAY INTO CENTRAL PENNSYLVANIA, BUT WITH THE LOW LEVELS BEING RATHER DRY ACROSS OUR AREA, IT SHOULD TAKE UNTIL LATE THIS AFTERNOON INTO THE EVENING FOR ANY NOTICABLE SNOW TO START MAKING IT TO THE GROUND. SURFACE RIDGING TO OUR SOUTH WILL SLOWLY MOVE TOWARDS THE EAST TODAY SETTING UP A RETURN FLOW ACROSS THE REGION. STRONG WESTERLY FLOW ALOFT WILL BRING AN INCREASE IN MOISTURE TO THE MID AND UPPER- LEVELS AS THE NEXT CLIPPER SYSTEM ENTERS INTO THE GREAT LAKES. HAVE A MOSTLY DRY DAY IN STORE FOR OUR REGION WITH INCREASING CLOUDINESS. 850MB TEMPERATURES WILL STILL BE IN THE -10 TO -15C RANGE TODAY AND WITH THE ADDED CLOUDS TEMPERATURES WILL FALL WELL BELOW NORMAL. EVEN THOUGH WE HAVE THE RETURN FLOW SETTING UP TODAY WE WILL STRUGGLE TO REACH THE FREEZING MARK. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... CLIPPER SYSTEM WILL BE TO OUR NORTH THIS EVENING AS IT CONTINUES TO DIVE TOWARDS THE SOUTHEAST THROUGH THE OVERNIGHT HOURS. THIS SYSTEM IS MUCH WEAKER THAN THE ONE THAT WENT THROUGH THE DELMARVA AND SOUTHERN NEW JERSEY ON FRIDAY. FLAT MID-LEVEL FLOW WILL NOT AIDE IN ANY DEVELOPING DYNAMICS TO MAKE THE SYSTEM LOOK ANY BETTER THAN IT DOES NOW ACROSS THE UPPER MID-WEST. THE UPPER LEVEL JET IS TOO FAR TO OUR SOUTHEAST TO PLAY A ROLE WITH SYNOPTIC SCALE LIFT BUT RATHER WEAK LOW-LEVEL OVER-RUNNING WILL HELP TO DRAW IN SOME MUCH NEEDED MOISTURE. BY LATER THIS EVENING THE MID AND UPPER LEVEL LAYERS OF THE COLUMN SHOULD BE NEARLY SATURATED TO ALLOW THE ONSET OF PRECIPITATION TO BEGIN. THERE IS STILL SOME LOWER LEVEL DRY AIR THAT NEEDS TO BE DISPLACED AS MODEL SOUNDING INDICATE THIS LAYER EVAPORATIVELY COOLING SHORTLY AFTER 00Z TONIGHT. THE STRONGEST PERIOD OF WAA AND OVER RUNNING SNOWFALL LOOKS TO OCCUR FROM 00 TO 06Z TONIGHT. THERE IS DECENT OMEGA WITHIN THE SNOW GROWTH ZONE DURING THIS TIMEFRAME AND THE OPERATIONAL MODELS ARE SHOWING SOME MID-LEVEL FRONTOGENETIC FORCING, ALTHOUGH IT IS WEAK. A STRONGER AND MORE ELONGATED AREA OF VORTICITY DIVES TO OUR SOUTH TONIGHT AND HELPS TO TRANSFER ENERGY FROM THE CLIPPER SYSTEM TO A DEVELOPING COASTAL LOW PRESSURE SYSTEM TO OUR SOUTHEAST. THE MID-LEVEL FLOW STARTS TO TURN MORE NEGATIVE ALLOWING MORE MOISTURE TO STREAM UP FROM THE SOUTHWEST AND ACROSS THE SOUTHERN HALF OF OUR CWA. A COUPLE OF INCHES IS POSSIBLE OVER A BROAD AREA TONIGHT AS THIS SYSTEM(S) STREAMS BY TO OUR NORTH AND SOUTH. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... IT LOOKS LIKE THREE SEPARATE AND INITIALLY WEAK SYSTEMS WILL MAKE A RUN AT US THROUGH WEDNESDAY. THE FIRST AND THIRD STILL ARE FORECAST BY THE MODELS TO START AS NORTHERN STREAM SYSTEMS DROPPING OUT OF CENTRAL CANADA THAT INTERACT WITH SOUTHERN STREAM ENERGY MAINLY AFTER THEY PASS US. THE SECOND LOOKS LIKE A DISCRETE SYSTEM THAT STILL IS NORTHERN STREAM IN NATURE BUT THAT SEEMS TO DROP DOWN FROM WESTERN MARITIME CANADA. THERE IS A LOT OF ROOM FOR MODEL HANDLING OF ALL THIS TO VARY WITH TIME, ALTHOUGH MODEL CONTINUITY SEEMS RATHER GOOD UP TO THIS POINT. ON THIS FIRST NIGHT BACK, WE HAVE MADE VERY MINOR CHANGES. THOSE CHANGES WERE BASED ON OBSERVATIONS FROM THE ECMWF, GFS AND NAM. THE NAM WAS GIVEN LEAST WEIGHT. WE STILL CENTER POPS IN THE LONG TERM AROUND SUNDAY, MONDAY NIGHT AND TUESDAY NIGHT. WE NOTE THAT THE MID LEVEL PORTION OF THE FIRST SYSTEM DEVELOPS A NEGATIVE TILT AS IT BEGINS TO PHASE NEAR AND THEN OFF THE COAST. IT STILL SEEMS THAT THE SYNOPTIC SCALE AND MESOSCALE FORCING REALLY COME TOGETHER AFTER IT PASSES. THE SECOND SYSTEM SEEMS WEAKEST SYNOPTICALLY, ALTHOUGH IT MAY CARRY SOME DECENT MESOSCALE FORCING GIVEN THE LATEST FRONTOGENETIC FIELDS. SINCE IT DOESN'T LOOK LIKE IT WILL PHASE, IT SHOULD BE THE QUICKEST OF THE THREE AND WE HAVE DROPPED THE SLIGHT CHANCE POPS ON TUESDAY. THE THIRD SYSTEM CARRIES BETTER LARGE SCALE AND LESSER MESOSCALE FORCING, AND PERHAPS LIKE THE FIRST SYSTEM IT MAY NOT GET ITS ACT TOGETHER UNTIL IT IS BY US. NONE OF THESE SYSTEMS IS AWASH IN MOISTURE, AND NONE (FROM SUNDAY ONWARD) CARRIES THE COMBINATION OF GOOD OMEGA AND STEADY OR FALLING THETA E WITH HEIGHT IN THE SNOW GROWTH REGION. THERMALLY, THERE MAY BE SOME P-TYPE ISSUES ON SUNDAY WITH THE FIRST SYSTEM AND PERHAPS THERE WILL BE WITH THE THIRD. THE SECOND SYSTEM LOOKS LIKE ANY PRECIPITATION WOULD FALL AS SNOW. WE MADE NO REAL CHANGES BEYOND WEDNESDAY. THE PATTERN DOES SEEM TO BECOME MORE ZONAL FOR AT LEAST A LITTLE WHILE NEAR THE END OF THE LONG TERM, WHICH SUPPORTS THE NOTION OF TEMPERATURES MODERATING FROM BELOW NORMAL LEVELS. && .AVIATION /16Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. CONTINUE WITH A VFR FORECAST FOR A BETTER PART OF THE DAY TODAY AS WESTERLY WINDS RELAX A BIT WITH HIGH PRESSURE JUST TO OUR SOUTH. WINDS WILL BACK TOWARDS THE SOUTH- SOUTHWEST DURING THE AFTERNOON HOURS BRINGING IN SOME LOW- LEVEL MOISTURE. STRONG WESTERLY WINDS ALOFT, AHEAD OF THE NEXT SYSTEM, WILL ALLOW THE CEILINGS TO THICKEN AND LOWER WITH TIME. EXPECTING CONDITIONS TO LOWER LATER THIS EVENING INTO THE MVFR RANGE AS THIS QUICK MOVING CLIPPER SYSTEM MOVES CLOSER TO THE REGION. A LIGHT SNOW IS EXPECTED TO OVERSPREAD FROM WEST TO EAST THROUGH THE OVERNIGHT HOURS. THERE IS A CHANCE THAT VSBYS WILL LOWER INTO THE IFR RANGE FOR PERIOD LATER TONIGHT AS THE STEADIER SNOW MOVES IN. SOW SHOULD QUICKLY MOVE TO THE EAST BY SUNDAY MORNING AND VSBYS SHOULD REBOUND A BIT BACK TO MVFR. MVFR RESTRICTIONS LOOK TO BE PAR FOR THE COURSE DURING THE REMAINDER OF THE TAF CYCLE AS COLD AIR FILTERS INTO THE REGION AND THE WINDS REMAIN LIGHT AND VARIABLE. MORE SNOW COULD BE FALLING ACROSS MIV AND ACY AS A SECONDARY LOW PRESSURE SYSTEM FORMS TO THE SOUTH OF THE AREA AND MOVES TOWARDS THE NORTHEAST DURING THE DAY. OUTLOOK... SUNDAY NIGHT AND MONDAY...MAINLY VFR. WEST WIND GUSTS AROUND 20 TO 25 KNOTS ARE EXPECTED. CONFIDENCE IS MODERATE. MONDAY NIGHT...POSSIBLE MVFR CONDITIONS IN MAINLY LIGHT SNOW. CONFIDENCE IS LOW TO MODERATE. WE DO NOTE THAT SNOW IS A VERY EFFICIENT REDUCER OF THE VISIBILITY, AND IF ANY PARAMETER DROPS INTO THE IFR CATEGORY IT MOST LIKELY WOULD BE THAT. TUESDAY...MAINLY VFR. CONFIDENCE IS MODERATE. TUESDAY NIGHT AND WEDNESDAY...POSSIBLE MVFR CONDITIONS IN LIGHT SNOW (PERHAPS SOME LIGHT MIXED PRECIPITATION SOUTHEAST). CONFIDENCE IS LOW TO MODERATE. WEDNESDAY NIGHT...MAINLY VFR. CONFIDENCE IS LOW TO MODERATE. && .MARINE... SUB-ADVISORY CONDITIONS EXPECTED ACROSS OUR WATERS TODAY AS HIGH PRESSURE TO OUR SOUTH SLOWLY MOVES OFFSHORE. WINDS WILL BACK TOWARDS THE SOUTH TODAY BEFORE BECOMING MORE LIGHT AND VARIABLE BY TONIGHT. ANTICIPATING ANOTHER FAST MOVING CLIPPER LOW PRESSURE SYSTEM TO NEAR FROM THE NORTHWEST LATER THIS EVENING WHILE A SECONDARY LOW PRESSURE SYSTEM WILL FORM OVER THE CAROLINAS LATER TONIGHT. BOTH THESE SYSTEMS LOOK TO PRODUCE A PERIOD OF LIGHT SNOW THROUGH TONIGHT AS THEY MOVE THROUGH OUR WATERS. WINDS AND SEAS SHOULD INCREASE LATER TODAY AND TONIGHT AS THE PRESSURE GRADIENT TIGHTENS A BIT BUT AGAIN STILL BELOW ANY FLAGS. OUTLOOK... CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH SUNDAY BEFORE WINDS BEGIN TO INCREASE SUNDAY NIGHT INTO MONDAY. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY TO DEVELOP SUNDAY NIGHT AND LAST THROUGH MONDAY. THERE REMAINS A CHANCE OF GALE FORCE GUSTS IN THE SUNDAY OVERNIGHT TO MONDAY MORNING TIME FRAME, ALTHOUGH A STRICT INTERPRETATION OF MODEL WIND GUIDANCE WOULD SUGGEST THE CHANCE IS MARGINAL. STILL, IF THE MID LEVEL TROUGH DOES PHASE AND DEVELOP A NEGATIVE TILT CLOSE ENOUGH TO US, THEN MODEL WIND GUIDANCE WOULD BE UNDERPLAYED. WE ARE MAINTAINING THE MENTION OF POSSIBLE GALE FORCE GUSTS IN THE HWO DURING THE AFOREMENTIONED TIME FRAME. CONDITIONS ARE EXPECTED TO DROP BACK BELOW ADVISORY LEVELS MONDAY NIGHT DESPITE THE SECOND SYSTEM AND REMAIN BELOW THROUGH TUESDAY NIGHT. CONDITIONS ARE EXPECTED TO RETURN BACK TO ADVISORY LEVELS WEDNESDAY INTO WEDNESDAY NIGHT IN RESPONSE TO THE THIRD SYSTEM. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...ROBERTSON/HEAVENER SHORT TERM...HEAVENER LONG TERM...DELISI AVIATION...HEAVENER/ROBERTSON MARINE...HEAVENER/ROBERTSON
Hazardous weather outlook, Feb 2, 4:41 AM EST, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 441 AM EST SAT FEB 2 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-030945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 441 AM EST SAT FEB 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A PERIOD OF SNOW IS ANTICIPATED FOR LATE SATURDAY AND SUNDAY, PRODUCING SOME ACCUMULATIONS. THIS COULD LEAD TO AREAS OF SLIPPERY TRAVEL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY ULTIMATELY BE NEEDED. ANZ450>455-030945- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 441 AM EST SAT FEB 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GALE FORCE WIND GUSTS ARE POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-030945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 441 AM EST SAT FEB 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Winter Weather Advisories in New Jersey, 2013Winter Weather Advisories in Pennsylvania, 2013Every winter weather advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.